Log in

I forgot my password

Latest topics
» Acupuncture advice please
Today at 2:25 am by ryn207

» New and need some help
Today at 12:49 am by Sad

» Please tell me this can get better
Mon Feb 19, 2018 2:10 am by anon99

» Lichen Sclerosus
Fri Feb 16, 2018 2:47 am by ryn207

» MAY HAVE FOUND A CURE- PLEASE READ
Thu Feb 15, 2018 10:04 pm by infinitelywondering

» my rock bottom, psychological effects of vulvodynia, I told him he can leave me
Wed Feb 14, 2018 6:43 am by renegade_magdalena

» Some interesting information about nerve pain in general
Wed Feb 14, 2018 3:58 am by Athena

» Sore after using dilator for first time in a year
Wed Feb 14, 2018 3:45 am by Athena

» What helped me
Wed Feb 14, 2018 3:38 am by Athena

New and need some help

Wed Feb 21, 2018 4:30 pm by LindafromNJ

New to this site ad trying to figure out how it works.  I am trying to post as a new member so I am hoping this goes thru.  I am a senior adult and have just been diagnosed by the Drexil Vaginitis Center to have vulvodynia along with Vestibulitis (not sure if spelled correctly).  My symptoms are vaginal burning, itching, soreness around the vaginal opening with one spot in particular.  Some …

Comments: 1

MAY HAVE FOUND A CURE- PLEASE READ

Thu Feb 15, 2018 10:04 pm by infinitelywondering

Dear all,

Today has been the day I've been waiting for. The day something FINALLY makes sense.
I've been told countless times that I've got nerve damage or a muscular condition, yet none of the specific treatments have helped me. My GP suggested attacking this from a different angle so referred me to a dermatologist specialist


after having a vestibulectomy with no success, I decided to visit …

Comments: 0

NO PAIN DURING SEX

Sat Feb 10, 2018 12:18 am by rockylife

I HAVE NO PAIN DURING SEX, BUT I FEEL THIS BURNING SENSATION ALL DAY JUST BESIDE THE VAGINAL OPENING. DO I REALLY HAVE A VULVODYNIA? I'M CONFUSED.

Comments: 2

Newby not sure where to turn

Thu Feb 01, 2018 3:32 pm by Cerjo87

Hi this is all very new to me , well the talking about it bit is , the pain while having sex and also the uncomfortable feelings after and feeling like I have  sistitus most of the time I’m very used to , I’ve suffered for 7 years now I’m only 30 . Finally after all this time the doctors or should I say my gp has said I have Vulvodynia and have givin me gabapentin to try .i told her I’d …

Comments: 4

Looking for a friend..... and new problems

Sat Jan 06, 2018 11:38 pm by infinitelywondering

Hi everyone,

I hope you're doing well.

I hate to say this, but I feel beaten down and terribly alone. I had a vestibulectomy surgery about 6 months ago and I was absolutely praying it would work. It didn't.

6 months later and here I am, sitting on my bedroom floor crying my eyes out because I know I'll never be able to have painfree sex. I don't know what to do and just need a friend Sad



Comments: 8

Newbie to the site

Sun Jul 30, 2017 12:16 am by Ksa

Hello. Thank you for this wonderful site. I'm currently under the care of a dr in Phoenix that specializes in vaginal disorders. I will probably be on a suppository of estridol the rest of my life and I am currently on medications for a rare form of vaginitis that's pretty unheard of for my age. My vagina literally hates me. I've struggled with vulvadynia for 20 years, the duration of my …

Comments: 4

Vulvodynia from #metoo media coverage

Thu Jan 25, 2018 9:01 pm by dooleyhornberg

I am wondering if anyone else in this forum has experience an increase or flare up in their vulvodynia as a result of the coverage of the sexual abuse scandals in Hollywood, DC, and the recent gymnastics scandal. I have definitely had a flare up.

Comments: 0

So frustrating!!

Thu Jan 04, 2018 1:15 am by Hannah77

Well I'm back in pain after 7 years of pain free days.
I was diagnosed with vulvodynia when I was 17. I suffered for three years with horrible burning all day, painful sex with my boyfriend and just pure misery Sad I went into a spontaneous remission when I was 20. I'm still not sure how the pain stopped but all the sudden I could go an entire day without thinking of my vagina, sex started to …

Comments: 3

Looking for suggestions or encouragement

Sat Jan 13, 2018 12:10 am by ryn207

Hi there. I'm 25 and have been dealing with this for over a year and a half and I'm really starting to lose hope this will ever stop.

In July of 2016 I had a yeast infection. When Monistat didn't work I went to my gynecologist who prescribed Diflucan. When the itching didn't stop she retested me and found that my yeast infection was gone, but I now had a bacterial infection. After taking the …

Comments: 4


Pt and medication

Go down

Pt and medication

Post  Zbrown on Fri Jun 13, 2014 10:32 pm

I was just wondering if anybody here has been doing physio But also taken medication at the same time ? Iv started physio been 3 weeks so far and she sees an improvement all ready in the tightness of my pelvic floor muscles and we are moving on to dialators on my next visit I think .

I still find that I have this slight burning irritation around the vulva skin inner thighs ect not as intense but still quite bothersome , I also have an apointment with my specialist this coming Thursday and she wants to start me on gapapentin ( sorry for bad spelling lol ). Physo and acupuncture don't think I should but I feel this may work better in conjunction ??? Has anyone else had any relief with a combination? I feel if I'm still burning and sore my muscles are just going to keep tensing tbh , I think mine is more generalized not in the vestibule just Smile any help would be great thanks Smile xxxx

Zbrown

Posts : 131
Join date : 2014-02-26

View user profile

Back to top Go down

Re: Pt and medication

Post  Alana3 on Mon Jun 16, 2014 1:21 pm

Yes.  Unfortunately you know my story and I had surgery because it didn't work.  But it cant hurt to try and if it doesn't work for you, try something else.  But some people have had success with it. Smile

Alana3

Posts : 1086
Join date : 2012-09-25

View user profile

Back to top Go down

Re: Pt and medication

Post  Zbrown on Mon Jun 16, 2014 11:11 pm

Yeah !! The physio is going good tbh not as tense but a lot of irritation still unfortunately ! I gave fingers toes crossed something helps:) as I would like to enjoy a holiday or even the nice weather we are getting miss my denim shorts lol xxx

Zbrown

Posts : 131
Join date : 2014-02-26

View user profile

Back to top Go down

Re: Pt and medication

Post  cba321 on Tue Jun 17, 2014 8:41 pm

Yes I did physio and antriptiline. Worked well, it took a lot of the pain around the outside away, however the side effects are too much for be and I discontinued the medication.

cba321

Posts : 69
Join date : 2012-07-14

View user profile

Back to top Go down

Re: Pt and medication

Post  Zbrown on Wed Jun 18, 2014 12:52 am

Yeah I have pain generaliEd but physio is helping a lot dialators are the next thing but i constantly have irritation raw burning :/ she thinks mine is muscle related and that should all subside gradually but tbh If this gapapentin helps speed the burning up why not while doing physio , 7 months it's been and it drains me in every way possible xxx

Zbrown

Posts : 131
Join date : 2014-02-26

View user profile

Back to top Go down

Re: Pt and medication

Post  Sponsored content


Sponsored content


Back to top Go down

Back to top

- Similar topics

 
Permissions in this forum:
You cannot reply to topics in this forum